On the multiplicity function of ergodic group extensions, II

Tom 116 / 1995

Jakub Kwiatkowski Studia Mathematica 116 (1995), 207-215 DOI: 10.4064/sm-116-3-207-215

Streszczenie

For an arbitrary set $A ⊆ ℕ^+$ containing 1, an ergodic automorphism T whose set of essential values of the multiplicity function is equal to A is constructed. If A is additionally finite, T can be chosen to be an analytic diffeomorphism on a finite-dimensional torus.

Autorzy

  • Jakub Kwiatkowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek